Publikacje

2009

1. Bobrow­ski A., Bana­siak J., Inter­play between dege­ne­rate conver­gence of semi­gro­ups and asymp­to­tic ana­ly­sis: a study of a sin­gu­larly per­tur­bed abs­tract tele­graph sys­tem. J. Evol. Equ. 9 (2009), 293–314, [MNiSW: 24]

2. Łago­dow­ski Z.A., Strong laws of large num­bers for B-valued ran­dom fields. Discrete Dyn. Nat. Soc., Article ID 485412, 12 p. (2009). [MNiSW: 27]

3. Mali­now­ska I., Szy­nal D., Infe­rence and pre­dic­tion for a logi­stics distri­bu­tion based on the k– th lower records. Jour­nal of Applied Sta­ti­sti­cal Science, 17(1), (2009), 107–120.

4. Mali­now­ska I., Szy­nal D., Rela­tions for cha­rac­te­ri­stics func­tions of k-th record values from gene­ra­li­zed Pareto and inverse gene­ra­li­zed Pareto distri­bu­tion. Applic­tio­nes Mathe­ma­ti­cae 36 (2), (2009), 157–168. [MNiSW: 9]

5. Mali­now­ska I., Szy­nal D., Infe­rence and pre­dic­tion for a gene­ra­li­zed expo­nen­tial distri­bu­tion based on the k-TH lower records, Inter­na­tio­nal Jour­nal of Pure and Applied Mathe­ma­tics, 52(2), (2009),  211–227. [MNiSW: 3]

2010

1. Bobrow­ski A., Kim­mel M., Kuba­liń­ska M., Non-homogeneous infi­ni­tely many sites doscrete-time model with exact coale­scent. Mathe­ma­ti­cal Methods in the Applied Scien­ces, vol.33, nr 6 (2010), 713–732. [MNiSW: 20]

2. Bobrow­ski A., Kim­mel M., Woj­dyła T., Asymp­to­tic beha­vior of a Moran model with muta­tions, drift and recom­bi­na­tions among mul­ti­ple loci. J. Math. Biol. 61 (2010), 455–473. [MNiSW: 32]

3. Bobrow­ski A., Gene­ra­tion of cosine fami­lies via Lord Kelvin’s method of ima­ges. J. Evol. Equ. 10 (2010), 663–675. [MNiSW: 32 ]

4. Bobrow­ski A., Lord Kelvin’s method of ima­ges in the semi­group the­ory. Semi­group Forum 81 (2010), 435–445. [MNiSW: 20]

5. Komo­row­ski T., Nie­znaj E., On the asymp­to­tic beha­vior of solu­tions of the heat equ­ation with a ran­dom, long-range cor­re­la­ted poten­tial. Poten­tial Ana­ly­sis, 2, vol. 33, 175–197. [MNiSW: 35]

6. Łago­dow­ski Z.A., Matuła P., On almost sure limi­ting beha­vior of weigh­ted sums of ran­dom fields. Acta Math. Hun­ga­rica, 126 (2010), 16–22. [MNiSW: 20]

7. Łago­dow­ski Z.A., Matuła P., SLLN for ran­dom fields under con­di­tions on the biva­riate depen­dence struc­ture, Publ. Math. Debre­cen, 76 (2010), 329–339. [MNiSW: 15]

2011

1. Bobrow­ski A., Woj­dyła T, Kim­mel M., Time to the MRCA of a sam­ple in a Wright-Fisher model with varia­ble popu­la­tion size. The­ore­ti­cal Popu­la­tion Bio­logy, 80 (2011), 265–271. [MNiSW: 20]

2. Kucz­ma­szew­ska A., Łago­dow­ski Z.,A.,Convergence rates in the SLLN for some clas­ses of depen­dent ran­dom fields. J. Math. Anal. Appl., 380 (2011), 571–584. [MNiSW: 40]

3. Matuła P., Maciej Ziemba M., Gene­ra­li­zed cova­riance ine­qu­ali­ties. Cen­tral Euro­pean Jour­nal of Mathe­ma­tics, vol. 9(2), (2011), 281–293. [MNiSW: 20]

2012

1. Bobrow­ski A., From dif­fu­sions on gra­phs to Mar­kov cha­ins via asymp­to­tic state lum­ping. Ann. Henri Poin­caré, 13 (2012), 1501–1510, [MNiSW: 25]

2. Bobrow­ski A., Bogucki R., Two the­orems on sin­gu­larly per­tur­bed semi­gro­ups with appli­ca­tions to models of applied mathe­ma­tics. Discrete and Con­ti­nu­ous Dyna­mi­cal Sys­tems, Series B, vol. 17(3), (2012), 735–757. [MNiSW: 30]

3. Bobrow­ski A., Moraw­ska K., From a PDE model to an ODE model of dyna­mics of synap­tic depres­sion. Discrete and Con­ti­nu­ous Dyna­mi­cal Sys­tems, Series B, 17(7), (2012), 2313–2327, [MNiSW: 30]

4. Bát­kai A., Bobrow­ski A., On shape pre­se­rving semi­gro­ups. Arch. Math., 98 (2012), 37– 48. [MNiSW: 20]

5. Murat M., Recur­rence rela­tions for moments of doubly com­po­und distri­bu­tions, Inter­na­tio­nal Jour­nal of Pure and Applied Mathe­ma­tics, Vol. 79, nr 3 (2012), 481–492.

2013

1. Bobrow­ski A., Choj­nacki W., Iso­la­ted points of some sets of  boun­ded cosine fami­lies, boun­ded semi­gro­ups, and boun­ded gro­ups on a Banach space. Stu­dia Mathe­ma­tica, 217 (3), (2013), 219–241. [MNiSW: 25]

2. Bobrow­ski A., Mugnolo D., On moments-preserving cosine fami­lies and semi­gro­ups in C[0; 1], J. Evol. Equ. 13 (2013), no. 4, 715–735. [MNiSW: 35]

3. Bobrow­ski A., Choj­nacki W., Cosine fami­lies and semi­gro­ups really dif­fer. J. Evol. Equ., 13 (2013), no. 4, 897–916. [MNiSW: 35]

4. Murat M., Bay­esian esti­ma­tion for defor­med modi­fied power series distri­bu­tion. Com­mu­ni­ca­tions in Sta­ti­stics –The­ory and Methods, 2013, nr 2, vol. 42, 365–384. [MNiSW: 15]

5. Murat M., Szy­nal D., Moments of discrete distri­bu­tions via a dif­fe­ren­tial ope­ra­tor, Jour­nal of Mathe­ma­ti­cal Scien­ces, nr 4, vol. 191, (2013), 568–581

6. Ziemba M., Tight­ness cri­te­rion and weak conver­gence fo the gene­ra­li­zed empi­ri­cal pro­cess in D[0,1]. ISRN Pro­ba­bi­lity and Sta­ti­stics, (2013), Article ID 543723, 12 pages

2014

1. Bobrow­ski A., Gre­go­sie­wicz A., A gene­ral the­orem on gene­ra­tion  of moments-preserving cosine fami­lies by Laplace ope­ra­tors in C[0; 1]. Semi­group Forum 88 (2014), 689–701. [MNiSW: 20]

2. Bana­siak J., Bobrow­ski A., A semi­group rela­ted to a convex com­bi­na­tion of boun­dary con­di­tions obta­ined as a result of ave­ra­ging other semi­gro­ups. J. Evol. Equ., (2014), [MNiSW: 35]

3. Gre­go­sie­wicz A., Asymp­to­tic beha­viour of dif­fu­sions on gra­phs. Pro­ba­bi­lity in Action, vol. 1, (2014), 83–96. [MNiSW: 5]

4. Łago­dow­ski Z.A., An appro­ach to com­plete conver­gence for ran­dom fields via appli­ca­tion of Fuk-Nagaev ine­qu­ality. arXiv:1411.7848v1 [math. PR], 28 Nov 2014

5. Nie­znaj E., A note on mixed moments of ran­dom varia­bles gover­ned by Pois­son ran­dom measure. Pro­ba­bi­lity in Action, vol. 1 (2014),111–120. Poli­tech­nika Lubel­ska [MNiSW: 5]

6. Murat M., Incom­plete on moments of ran­dom varia­bles gover­ned by Pois­son ran­dom measure. Pro­ba­bi­lity in Acc­tion, vol.1 (2014), 97–110. Poli­tech­nika Lubel­ska {MNiSW: 5]

2015

1. Bobrow­ski A., Boun­dary con­di­tions in evo­lu­tio­nary equ­ations in  bio­logy. w: Evo­lu­tio­nary Equ­ations with Appli­ca­tions in Natu­ral Scien­ces, Lec­ture Notes in Mathe­ma­tics, vol. 2126 (2015), 47–92, [MNiSW: 25]

2. Bobrow­ski A., Sin­gu­lar per­tur­ba­tions invo­lving fast dif­fu­sion. J. Math. Anal. Appl., vol. 427, Issue 2, (2015), 1004–1026 [MNiSW:35]

3. Bobrow­ski A., On a some­what for­got­ten con­di­tion of Hase­gawa and on Blackwell’s exam­ple. Arch. Math., 104 (2015), 237–246. [MNiSW: 20]

4. A. Bobrow­ski, W. Choj­nacki, A. Gre­go­sie­wicz, On close-to-scalar one-parameter cosine fami­lies, Jour­nal of Mathe­ma­ti­cal Ana­ly­sis and Appli­ca­tions, to appear, 2015.

5. Bobrow­skiA., Gre­go­sie­wicz A., Murat M., Functionals-preserving cosine fami­lies gene­ra­ted by Laplace ope­ra­tors in C[0,1], Discrete and Con­ti­nu­ous Dyna­mi­cal Sys­tems — Series B, to appear, 2015

6. Matuła p., Ziemba M., A note on large devia­tion prin­ci­ple for discrete sso­cia­ted ran­dom varia­bles. Jour­nal of Pro­ba­bi­lity, Volume 2015, Article ID 430837, 7 pages

7. Matuła P., Ziemba M., Cova­riance and com­pa­ri­son ine­qu­ali­ties under quadrant depen­dence, Perio­dica Hun­ga­rica Mate­ma­tica. [MNiSW; 15]